# SDR 1219

- Difficulty date: October 6, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5337500120002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK BETWEEN FRAMES 13 AND 23 CORRODED.  CORROSION WAS REMOVED AND TRACK WAS FOUND TO BE OUT OF LIMITS PER MANUFACTURES STRUCTUAL REPAIR MANUAL.  SEAT TRACK WAS REPLACED.
